# SDR ASAA2015080212679

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,294 hours, 5,347 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 1871HR
- Condition: Failed
- Location: Ee Bay
- Part time: 18,294 hours, 5,347 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START, THE L NAV WOULD NOT ENGAGE AND THE AUTO THROTTLES WOULD NOT ARM AND ON MASTER CAUTION RECALL THE SPEED TRIM AND MACH TRIM LIGHTS ILLUMINATED.  ACFT GROUNDED.  FFR REVEALS MULTIPLY FCC "A" FAULTS.  REPLACED FCC "A" IAW MM 22-11-33. GROUND VERIFICATION SUCCESSFUL, NO FAULTS NOTED.
